Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 18 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Multigrid algorithms for a vertex-centered covolume method for elliptic problems

Chou, SH; Kwak, Do Youngresearcher, NUMERISCHE MATHEMATIK, v.90, no.3, pp.441 - 458, 2002-01

2
Asymptotic agreement of moments and higher order contraction in the Burgers equation

Chung, Jay-Wan; Kim, Eugenia; Kim, Yong-Jungresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.248, no.10, pp.2417 - 2434, 2010-05

3
BOUNDING SECTIONAL CURVATURE ALONG THE KAHLER-RICCI FLOW

Ruan, Wei Dongresearcher; Zhang, YG; Zhang, ZL, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.11, no.6, pp.1067 - 1077, 2009-12

4
HIGHER ORDER APPROXIMATIONS IN THE HEAT EQUATION AND THE TRUNCATED MOMENT PROBLEM

Kim, Yong Jungresearcher; Ni, Wei-Ming, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.40, no.6, pp.2241 - 2261, 2009-02

5
A GENERALIZATION OF THE MOMENT PROBLEM TO A COMPLEX MEASURE SPACE AND AN APPROXIMATION TECHNIQUE USING BACKWARD MOMENTS

Kim, Yong Jungresearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.30, no.1, pp.187 - 207, 2011-05

6
AN ANALYSIS OF A BROKEN P(1)-NONCONFORMING FINITE ELEMENT METHOD FOR INTERFACE PROBLEMS

Kwak, Do Youngresearcher; Wee, Kye T.; Chang, Kwang S., SIAM JOURNAL ON NUMERICAL ANALYSIS, v.48, no.6, pp.2117 - 2134, 2010

7
Least-squares mixed method for second-order elliptic problems

Kim, Y; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.115, no.2-3, pp.89 - 100, 2000-10

8
Mixed covolume methods for elliptic problems on triangular grids

Chou, SH; Kwak, Do Youngresearcher; Vassilevski, PS, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.35, no.5, pp.1850 - 1861, 1998-10

9
Mixed covolume methods for quasi-linear second-order elliptic problems

Kwak, Do Youngresearcher; Kim, KY, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.38, no.4, pp.1057 - 1072, 2000-11

10
Dynamics in the fundamental solution of a non-convex conservation law

Kim, Yong-Jungresearcher; Lee, Young-Ran, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.1, pp.169 - 193, 2016-02

rss_1.0 rss_2.0 atom_1.0